# SDR R61A201712130998

- Difficulty date: December 13, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 37,009 hours, 23,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002064006
- Condition: Corroded
- Location: Frames 46-47
- Part time: 37,009 hours, 23,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION ON THE RT INBD SEAT TRACK BETWEEN FRAMES 46 AND 47.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-01, 51-43-03 AND 51-41-02.
